# SDR ASAA1047221

- Difficulty date: December 18, 2009
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 41,802 hours, 23,099 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435339
- Part serial: 2420
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B AFT FLAP TRAILING EDGE DENTED APPROX 3.75 INCHES FROM I/B EDGE.  REPAIRED LEFT O/B AFT FLAP BY FABRICATING REPAIR PARTS.
